# SDR QR9R2025072400001

- Difficulty date: July 24, 2025
- Submitted: July 24, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9808
- Aircraft time: 3,587 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 70BM027300
- Part serial: 17896
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AXIAL COMPRESSOR MODULE 02 ASSY WAS RECEIVED BAD FROM SUPPLY. AFTER RECEIVING PART, MAINTENANCE DETECTED AXIAL COMPRESSOR MOD 2 HAD MOUNTING HOLE OVERSIZED BEYOND ALLOWABLE LIMITS- VERIFIED BY SAFRAN REP.
